Advanced Search
MyIDEAS: Login to save this article or follow this journal

Optimal growth in a stochastic environment: Some sensitivity and turnpike results

Contents:

Author Info

  • Majumdar, Mukul
  • Zilcha, Itzhak

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-4CYGGN4-1WF/2/756c8d3a40e2b4a7459c8a20ebaa5c77
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 43 (1987)
Issue (Month): 1 (October)
Pages: 116-133

as in new window
Handle: RePEc:eee:jetheo:v:43:y:1987:i:1:p:116-133

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Amir, Rabah & Evstigneev, Igor, 1999. "Stochastic Version Of Polterovich'S Model: Exponential Turnpike Theorems For Equilibrium Paths," Macroeconomic Dynamics, Cambridge University Press, vol. 3(02), pages 149-166, June.
  2. Vassili Kolokoltsov & Wei Yang, 2012. "Turnpike Theorems for Markov Games," Dynamic Games and Applications, Springer, vol. 2(3), pages 294-312, September.
  3. Sumit Joshi, 1995. "Long-run invariance in economic dynamics: A note," Journal of Economics, Springer, vol. 62(2), pages 215-226, June.
  4. Stachurski, John, 2002. "Stochastic Optimal Growth with Unbounded Shock," Journal of Economic Theory, Elsevier, vol. 106(1), pages 40-65, September.
  5. Fabio Privileggi, 1995. "A characterization for solutions of stochastic discrete time optimization models," Decisions in Economics and Finance, Springer, vol. 18(2), pages 165-180, September.
  6. Joshi, Sumit, 1997. "Martingale analysis of dynamic tax incidence in a nonstationary growth model," Journal of Economic Dynamics and Control, Elsevier, vol. 21(2-3), pages 371-389.
  7. Joshi, Sumit, 1997. "Existence in undiscounted non-stationary non-convex multisector environments," Journal of Mathematical Economics, Elsevier, vol. 28(1), pages 111-126, August.
  8. Joshi, Sumit, 1997. "Recursive utility, martingales, and the asymptotic behaviour of optimal processes," Journal of Economic Dynamics and Control, Elsevier, vol. 21(2-3), pages 505-523.
  9. Sumit Joshi, 1999. "The Stochastic Turnpike Property without Uniformity in Convex Aggregate Growth Models," Working papers 67, Centre for Development Economics, Delhi School of Economics.
  10. Olson, Lars J. & Roy, Santanu, 2005. "Theory of Stochastic Optimal Economic Growth," Working Papers 28601, University of Maryland, Department of Agricultural and Resource Economics.
  11. Igor Evstigneev & Michael Taksar, 2006. "Dynamic interaction models of economic equilibrium," The School of Economics Discussion Paper Series 0623, Economics, The University of Manchester.
  12. Aliprantis, C.D. & Camera, G. & Ruscitti, F., 2007. "Interior Optima and the Inada Conditions," Purdue University Economics Working Papers 1198, Purdue University, Department of Economics.
  13. I. V. Evstigneev & M. I. Taksar, 2001. "Stochastic Economies with Locally Interacting Agents," Working Papers 01-03-018, Santa Fe Institute.
  14. Joshi, Sumit, 2007. "Asymmetric outcome in a symmetric dynamic duopoly," Journal of Economic Dynamics and Control, Elsevier, vol. 31(2), pages 531-555, February.
  15. Joshi, Sumit, 1995. "Recursive utility and optimal growth under uncertainty," Journal of Mathematical Economics, Elsevier, vol. 24(6), pages 601-617.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:43:y:1987:i:1:p:116-133. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.